Inscriere cercetatori

Site nou !

Daca nu va puteti recupera parola (sau aveti alte probleme), scrieti-ne la pagina de contact. Situl vechi se gaseste la adresa


On nonlinear parametric variational inequalities

Domenii publicaţii > Matematica + Tipuri publicaţii > Articol în revistã ştiinţificã

Autori: M. Bogdan, J. Kolumbán

Editorial: J. Bona, V. Lakshmikantham, Elsevier, Nonlinear Analysis: Theory, Methods & Applications, 67(7), p.2272-2282, 2007.


In this paper a family of nonlinear variational inequalities governed by pseudomonotone maps depending on a parameter is considered and the behavior of their solutions is studied. The main result gives sufficient conditions for the weak closedness of the solution map defined on the set of parameters.

Cuvinte cheie: grafic inchis, pseudomonotonie topologica, domeniu optim // closed map, topological pseudomotonicity, shape optimization